# SDR VNAA202008249995

- Difficulty date: August 24, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N578NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15381
- Aircraft time: 11,329 hours, 10,261 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Bs 349-469
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT RAIL AT R8L9 IS CORRODED BETWEEN FS349.00 AND FS469.00. INSTALLED NEW SERVICEABLE SEAT RAIL IAW CRJ 900 AMM 53-00-49-400-801-A12.
